• A nonseparably connected metric space as a dense connected graph, Vol 36, No.4

Morayne, Michal, Institute of Mathematics and Computer Science, Wroclaw University of Technology, Wroclaw, Poland (Michal.Morayne@pwr.wroc.pl), and Wojcik, Michal, Department of Mathematics, University of Louisville, Louisville, USA (michal.ryszard.wojcik@gmail.com).
A nonseparably connected metric space as a dense connected graph, pp. 1227-1232.
ABSTRACT. We present a connected metric space that does not contain any nontrivial separable connected subspace. Our space is a dense connected graph of a function from the real line satisfying Cauchy's equation.

Write a review

Please login or register to review

A nonseparably connected metric space as a dense connected graph, Vol 36, No.4

  • Availability: Out Of Stock
  • $10.00


Available Options